# SDR ASAA2020030632358

- Difficulty date: March 3, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 14,561 hours, 4,904 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fault Message
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK #1 REGUL. FAULT GROUNDED - YES. PERFORMED BITE TEST OF THE TEMP CTL REF AMM 21-61-00 TEST OK NO FAULT NOTED
